11 doctors weighed in:

Could clonazepam be the reason I feel a hangover type feeling everyday?

11 doctors weighed in
Dr. Julian Bragg
Neurology
9 doctors agree

In brief: Definitely

Clonazepam is a long-acting medication, and causes significant sedation and cognitive slowing.
Depending on what it is being used for, there may be alternative treatments that would not carry these side effects.

In brief: Definitely

Clonazepam is a long-acting medication, and causes significant sedation and cognitive slowing.
Depending on what it is being used for, there may be alternative treatments that would not carry these side effects.
Dr. Julian Bragg
Dr. Julian Bragg
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: It could

Depends on the dose and when you take it.
Clonazepam is a very long acting drug, and really doesn't need to be taken more than twice a day. Some doctors prescribe it for 3-4 times a day, and then it will accumulate and potentially cause "hangover" like feelings. If you are experiencing this side effect, your doctor should reduce the dose or consider an alternative treatment for you.

In brief: It could

Depends on the dose and when you take it.
Clonazepam is a very long acting drug, and really doesn't need to be taken more than twice a day. Some doctors prescribe it for 3-4 times a day, and then it will accumulate and potentially cause "hangover" like feelings. If you are experiencing this side effect, your doctor should reduce the dose or consider an alternative treatment for you.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors